Property Q on G-metric spaces via C-class functions

Hassen Aydi, Arsalan Hojat Ansari, Bahman Moeini, Mohd. Salmi Md. Noorani, Haitham Qawaqneh

Research output: Contribution to journalArticle

Abstract

In this paper, some coincidence and common fixed point theorems are established for two mappings satisfying a nonlinear contractive condition in G-metric spaces, generalizing and extending the work of Rashwan and Saleh [J. Nonlinear Convex Analysis, 7 (2006), 289-297]. We also give some examples to support the usability of our results. Moreover, it is proved that these mappings satisfy property Q.

Original languageEnglish
Pages (from-to)675-692
Number of pages18
JournalInternational Journal of Mathematics and Computer Science
Volume14
Issue number3
Publication statusPublished - 1 Jan 2019

Fingerprint

Metric space
Convex Analysis
Coincidence
Common Fixed Point
Nonlinear Analysis
Usability
Fixed point theorem
Class

Keywords

  • C-class function
  • Coincidence point
  • Common fixed point
  • G-metric space
  • Property Q
  • Weak-compatible maps

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • Modelling and Simulation
  • Discrete Mathematics and Combinatorics
  • Computational Mathematics
  • Applied Mathematics

Cite this

Property Q on G-metric spaces via C-class functions. / Aydi, Hassen; Ansari, Arsalan Hojat; Moeini, Bahman; Md. Noorani, Mohd. Salmi; Qawaqneh, Haitham.

In: International Journal of Mathematics and Computer Science, Vol. 14, No. 3, 01.01.2019, p. 675-692.

Research output: Contribution to journalArticle

Aydi, H, Ansari, AH, Moeini, B, Md. Noorani, MS & Qawaqneh, H 2019, 'Property Q on G-metric spaces via C-class functions', International Journal of Mathematics and Computer Science, vol. 14, no. 3, pp. 675-692.
Aydi, Hassen ; Ansari, Arsalan Hojat ; Moeini, Bahman ; Md. Noorani, Mohd. Salmi ; Qawaqneh, Haitham. / Property Q on G-metric spaces via C-class functions. In: International Journal of Mathematics and Computer Science. 2019 ; Vol. 14, No. 3. pp. 675-692.
@article{5dab56ec46794996b5ebbda5a8094ef8,
title = "Property Q on G-metric spaces via C-class functions",
abstract = "In this paper, some coincidence and common fixed point theorems are established for two mappings satisfying a nonlinear contractive condition in G-metric spaces, generalizing and extending the work of Rashwan and Saleh [J. Nonlinear Convex Analysis, 7 (2006), 289-297]. We also give some examples to support the usability of our results. Moreover, it is proved that these mappings satisfy property Q.",
keywords = "C-class function, Coincidence point, Common fixed point, G-metric space, Property Q, Weak-compatible maps",
author = "Hassen Aydi and Ansari, {Arsalan Hojat} and Bahman Moeini and {Md. Noorani}, {Mohd. Salmi} and Haitham Qawaqneh",
year = "2019",
month = "1",
day = "1",
language = "English",
volume = "14",
pages = "675--692",
journal = "International Journal of Mathematics and Computer Science",
issn = "1814-0424",
publisher = "Badih Ghusayni",
number = "3",

}

TY - JOUR

T1 - Property Q on G-metric spaces via C-class functions

AU - Aydi, Hassen

AU - Ansari, Arsalan Hojat

AU - Moeini, Bahman

AU - Md. Noorani, Mohd. Salmi

AU - Qawaqneh, Haitham

PY - 2019/1/1

Y1 - 2019/1/1

N2 - In this paper, some coincidence and common fixed point theorems are established for two mappings satisfying a nonlinear contractive condition in G-metric spaces, generalizing and extending the work of Rashwan and Saleh [J. Nonlinear Convex Analysis, 7 (2006), 289-297]. We also give some examples to support the usability of our results. Moreover, it is proved that these mappings satisfy property Q.

AB - In this paper, some coincidence and common fixed point theorems are established for two mappings satisfying a nonlinear contractive condition in G-metric spaces, generalizing and extending the work of Rashwan and Saleh [J. Nonlinear Convex Analysis, 7 (2006), 289-297]. We also give some examples to support the usability of our results. Moreover, it is proved that these mappings satisfy property Q.

KW - C-class function

KW - Coincidence point

KW - Common fixed point

KW - G-metric space

KW - Property Q

KW - Weak-compatible maps

UR - http://www.scopus.com/inward/record.url?scp=85071188388&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85071188388&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85071188388

VL - 14

SP - 675

EP - 692

JO - International Journal of Mathematics and Computer Science

JF - International Journal of Mathematics and Computer Science

SN - 1814-0424

IS - 3

ER -